I'm asking how to contrast this rush? If there's any ointment, or similar...
11 Mar 2011
I hope your rash has resolved. It appears like you had an allergic reaction. Please see your doctor if the rash still persists and if you haven't seen your doctor yet.
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
8 answers • 29 Apr 2011
I'm on fiorinol and fioricet for migraines. I take them cuz I can't do the triptans and they work for me. When I first take one I get a ...
2 answers • 25 Mar 2012
In the past I have taken both Lyrica and gabapentin and got ill from them. I was dizzy , nauseous and felt terrible.It got worse the longer I took ...
2 answers • 29 Sep 2013
I took my first 50mg capsule before bed last night and then another one this morning. I am suppose to take 2 a day 12 hrs. apart. Having trouble at ...
2 answers • 2 Dec 2014
I'm feeling like I' m going to fall down or my legs are going to fail me. Please help with this question.
1 answer • 3 Dec 2015